Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

, Volume 65, Issue 1, pp 365–383

Complete solution of a family of quartic Thue equations

Authors

  • G. Lettl
    • Institut für MathematikKarl-Franzens-Universität
  • A. Pethő
    • Laboratory of InformaticsUniversity of Medicine
Article

DOI: 10.1007/BF02953340

Cite this article as:
Lettl, G. & Pethő, A. Abh.Math.Semin.Univ.Hambg. (1995) 65: 365. doi:10.1007/BF02953340

Copyright information

© Mathematische Seminar 1995